Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 256, NWS Goodland, KS

August 10, 2017Sherman County, Thomas County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2017, 12:26 PM MDT for Sherman County, Thomas County, Wallace County, Kansas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 12:26 PM MDT (18:26 UTC)
Expired
Aug 10, 2017, 1:30 PM MDT
In force
64 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

Counties Sherman County, KS, Thomas County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 24 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 12:27 PM MDTHAIL 1.5E Goodland, KS2 REPORTS ON EAST SIDE OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS53 KGLD 101826
SVRGLD
KSC181-193-199-101930-
/O.NEW.KGLD.SV.W.0256.170810T1826Z-170810T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
1226 PM MDT THU AUG 10 2017

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wallace County in west central Kansas...
  Southwestern Thomas County in northwestern Kansas...
  Southeastern Sherman County in northwestern Kansas...

* Until 130 PM MDT/230 PM CDT/

* At 1225 PM MDT/125 PM CDT/, a severe thunderstorm was located near
  Goodland, moving southeast at 25 mph.

  This is a very dangerous storm. 

  HAZARD...Baseball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. At 1220 pm MDT...tennis ball 
           size hail was observed at the Goodland Weather Service 
           office. 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* Locations impacted include...
  Goodland and Edson. 

This includes Interstate 70 in Kansas between mile markers 15 and 34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3936 10180 3947 10160 3915 10117 3913 10121
      3914 10148 3903 10148 3899 10159
TIME...MOT...LOC 1825Z 326DEG 20KT 3936 10165 

HAIL...2.75IN
WIND...60MPH
 
$$

Husted
3 follow-up statements
784 
WWUS53 KGLD 101845
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
1245 PM MDT THU AUG 10 2017

KSC181-193-199-101930-
/O.CON.KGLD.SV.W.0256.000000T0000Z-170810T1930Z/
Wallace KS-Thomas KS-Sherman KS-
1245 PM MDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM
MDT/230 PM CDT/ FOR NORTHEASTERN WALLACE...SOUTHWESTERN THOMAS AND
SOUTHEASTERN SHERMAN COUNTIES...

At 1245 PM MDT/145 PM CDT/, a severe thunderstorm was located 9 miles
southeast of Goodland, moving southeast at 25 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. At 1220 pm MDT...tennis ball size hail was 
         observed at the Goodland Weather Service office. 
 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Edson.

This includes Interstate 70 in Kansas between mile markers 26 and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3930 10170 3936 10146 3915 10117 3913 10121
      3914 10148 3903 10148 3899 10159
TIME...MOT...LOC 1845Z 326DEG 20KT 3927 10157 

HAIL...2.50IN
WIND...60MPH
 
$$

Husted
038 
WWUS53 KGLD 101909
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
109 PM MDT THU AUG 10 2017

KSC181-193-199-101930-
/O.CON.KGLD.SV.W.0256.000000T0000Z-170810T1930Z/
Wallace KS-Thomas KS-Sherman KS-
109 PM MDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM
MDT/230 PM CDT/ FOR NORTHEASTERN WALLACE...SOUTHWESTERN THOMAS AND
SOUTHEASTERN SHERMAN COUNTIES...

At 109 PM MDT/209 PM CDT/, a severe thunderstorm was located 13 miles
northwest of Winona, or 15 miles south of Brewster, moving southeast
at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Wallace...southwestern Thomas and southeastern Sherman
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3921 10159 3926 10136 3915 10117 3913 10121
      3914 10148 3903 10148 3899 10159
TIME...MOT...LOC 1909Z 326DEG 20KT 3916 10147 

HAIL...1.50IN
WIND...60MPH
 
$$

Husted
233 
WWUS53 KGLD 101927
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
127 PM MDT THU AUG 10 2017

KSC181-193-199-101936-
/O.EXP.KGLD.SV.W.0256.000000T0000Z-170810T1930Z/
Wallace KS-Thomas KS-Sherman KS-
127 PM MDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALLACE...
SOUTHWESTERN THOMAS AND SOUTHEASTERN SHERMAN COUNTIES WILL EXPIRE AT
130 PM MDT/230 PM CDT/...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 800 PM MDT/900 PM
CDT/ for west central Kansas.

LAT...LON 3921 10159 3926 10136 3915 10117 3913 10121
      3914 10148 3903 10148 3899 10159
TIME...MOT...LOC 1926Z 326DEG 20KT 3908 10140 

$$

Husted

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:50 AM MDT, 36 minutes earlier.

Area forecast discussion, Aug 10, 11:50 AM MDT, 36 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1150 AM MDT Thu Aug 10 2017

.UPDATE...
Issued at 1049 AM MDT Thu Aug 10 2017

Based on reasoning below have issued a flash flood watch for the
southwest part of the forecast area. Models show a small area of
strong frontogenesis in the 700-600mb and 600-500mb layers that
moves slowly to the southeast. This is the same area new data
continues to highlight for high rainfall amounts. Widespread
rainfall close to an inch, with locally higher amounts, are
expected in the watch area. Locations along and southwest of a
Burlington to Wallace line have the highest risk for seeing flash
flooding this afternoon and evening. Storm activity will be south
of the watch area by midnight, or shortly after.

NCAR ensembles are also favoring the southeast part of the
forecast area for rainfall greater than an inch. Will need to keep
this in mind through the day in case the watch needs to be
extended further east. However current watch area encompasses
counties where confidence is highest that flash flooding will
occur.

Shifting to the forecast for today, am expecting a lull in the
storm activity until 1 or 2 PM MT when the main upper level short
wave trough moves in from the west. Latest satellite imagery shows
a clearing sky behind this line which will allow the environment
to be favorable for a second round of storm development.

UPDATE Issued at 924 AM MDT Thu Aug 10 2017

Have allowed the dense fog advisory to expire due to visibilities
improving.

Forecast overall is on track, just made some adjustments to
reflect higher confidence in rainfall.

Model data is still split on whether the front will move through
this morning or latter half of the afternoon. Near term models
favor an earlier frontal passage than the GFS/SREF/NAM, or rather
no return flow this morning. The NAM shifted to a later frontal
passage with its latest run. At this point not sure which way to
go for frontal timing. The surface low is over Southeast Colorado,
which would tend to favor a faster frontal timing. However the
models showing a return of southerly flow as the surface low
deepens is a concern. Difficult to establish where the front is
now due to the storm activity currently ongoing. Will side with
the later frontal timing to error on the side of caution since
this is the determining factor for severe weather coverage later
today. The near term guidance shows severe storms could develop
along and south of Highway 40. So the southern third of the
forecast area is at risk for severe weather even with the earlier
frontal passage based on the latest data.

Regarding threats, large hail up to hen egg size can be expected
with the strongest storms. Along and south of Highway 40 the odds
of even large hail increase. Damaging wind is possible with any
storms that develop, but the environment is not very favorable for
these winds to occur. There is a window of opportunity mid
afternoon, but the window ends by late afternoon. Flooding from
heavy rainfall may be more of a threat, especially over Kit
Carson/Cheyenne counties than damaging winds given the recent
heavy rainfall and models continue to show very high rainfall
amounts. Models also show strong frontogenesis in this part of the
forecast area too early this evening. With this in mind a flash
flood watch is still favorable for the southwest quadrant of the
forecast area. Lastly, a tornado cannot be ruled out due to the
low level helicity along the front and the low level jet
strengthening along the front as well. Threat for a tornado would
by south of I-70, with increasing threat along the Highway 40
corridor. Severe weather will end from north to south late this
afternoon through the evening behind the cold front.

UPDATE Issued at 335 AM MDT Thu Aug 10 2017

Issued Dense Fog Advisory with Tribune and Hill City now reporting
visibilities 1/4sm. I included counties based on HRRR which
currently has the best handle on coverage. Locations outside of
the advisory may see vis restrictions near advisory criteria,
confidence is not as high as there should be better mixing and a
smaller window for fog before mid level clouds/showers and
thunderstorms move into those areas. Will handle with SPS for
shorter duration and much less coverage outside of advised
locations.

&&

.SHORT TERM...(Today through Saturday night)
Issued at 248 AM MDT Thu Aug 10 2017

Northwest flow remains in place over the Central High Plains, while
a stronger shortwave is beginning to move across western Wyoming.
Several weak pulses of mid level vorticity are rotating through the
central Rockies ahead of this shortwave trough, and showers and
isolated to widely scattered showers and thunderstorms are moving
towards our western CWA.

Near term concerns continue to focus of potential dense fog this
morning, severe weather and flash flood potential this
afternoon/evening.

Dense fog has been reported over north central Kansas  early this
morning and appears to be spreading west and northwest. Surface
trough axis and increasing mid level clouds is shown to create a
tight gradient on where best potential for dense fog will be.
Tribune AWOS has reported 1/2sm, which matches coverage/timing of
the more aggressive HRRR, and could be an indication we will see
dense fog across our east-southeast if that trend continues. I will
continue to monitor this and if coverage of 1/4sm increases into our
area I may need to consider a dense fog advisory.

Any lingering shower activity and lingering stratus/fog is going to
have a large impact on shower/thunderstorm timing and coverage this
afternoon and evening, and RAP/HRRR may have the best handle on
this. In addition, best severe threat will be dependent on enough
clearing for advertised instability axis to build ahead of pre
frontal trough. Short range guidance (RAP/HRRR) are much more
pessimistic in regards to coverage across much of our CWA this
afternoon/evening and may keep severe threat confined to our far
south.

While most guidance is showing a strong precip signal in our
southwest, these the trends in short range guidance lowers my
confidence some. Based on the NAM severe parameters/shear profiles I
would be concerned with a better chance for supercells and eventual
MCS development and the threat extending further north. These
uncertainties also a factor in me holding off on a Flash Flood Watch
during this update cycle. A very moist air mass raises the potential
for very high rainfall rates, so if it looks like a thunderstorm
complex or training thunderstorms occurs over our southwest(like
ARW/NMM/NAM show) we may need to reconsider watch issuance.

Friday-Saturday night: Unsettled pattern remains in place, and while
mid level shortwave troughs are weaker we should still see a
potential for showers/thunderstorms. We may continue to see lulls
between waves (poorly resolved by guidance), and afternoon/evening
periods are most likely for better coverage, amounts, and severe
potential. As has been the case, severe potential will be highly
dependent on clearing, with shear the one consistent ingredient in
place. Very moist low levels will also continue to support the
potential for fog development during the nighttime/morning periods
depending on mixing/clearing.

.LONG TERM...(Sunday through Wednesday)
Issued at 201 AM MDT Thu Aug 10 2017

Shower and thunderstorm chances are forecast every period during the
extended, along with below to near normal temperatures.

On Sunday, a disturbance continues moving through the northwest flow
aloft generating shower and thunderstorm chances for the High
Plains. Ridging builds in behind on Monday, so the area may
transition to somewhat drier conditions as the ridge slowly
progresses east through midweek. But for now, spotty slight to low
chance PoPs persist with a stationary front nearby and moisture
filtering in from the south.

Temperatures gradually warm through the extended, with highs in the
low 80s on Sunday increasing to the mid/upper 80s on Wednesday. Lows
range from the upper 50s to the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1149 AM MDT Thu Aug 10 2017

VFR to MVFR conditions forecast for the TAFs. Main focus is the
timing of the storms that are expected to develop again later this
afternoon, mainly for KGLD. Isolated to scattered storms are
expected around the site later this afternoon. If any severe
storms develop, large hail will be the primary threat. Heavy
rainfall is likely with any storm too, which would reduce the
visibility down to IFR conditions briefly. KMCK should be north
of the majority of the storm activity. Can't rule out a storm
moving near/over the site but don't have enough confidence to add
anything more specific in the TAF yet. The storm activity for KGLD
will end by 3z if not before.

Overnight there is a potential for IFR conditions to occur at both
sites. More details on this will be provided in upcoming TAFs.

One last note, did not include IFR conditions in the TAF for KGLD
due to low confidence they would occur. However a short duration
of these conditions is possible.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 3 PM MDT /4 PM CDT/ this afternoon
     through this evening for KSZ013-027-028-041-042.

CO...Flash Flood Watch from 3 PM MDT this afternoon through this
     evening for COZ091-092.

NE...NONE.
&&

UPDATE...JTL
SHORT TERM...DR
LONG TERM...JBH
AVIATION...JTL
Hazardous weather outlook, Aug 10, 9:24 AM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
924 AM MDT Thu Aug 10 2017

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111530-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
924 AM MDT Thu Aug 10 2017 /1024 AM CDT Thu Aug 10 2017/

This hazardous weather outlook is for east central Colorado...
extreme southwest Nebraska and northwest Kansas.

.DAY ONE...TODAY AND TONIGHT...

Severe thunderstorms will develop this afternoon and evening as a
cold front moves from Nebraska south across Northwest Kansas and
Eastern Colorado. The threat for severe weather will end from north
to south beginning late this afternoon and evening behind the cold
front. The likelihood of severe weather highest along and south of
Highway 40. Hail up to 2 inches, damaging winds to 70 mph, and
localized flash flooding will be the main threats. There is a better
chance for flash flooding over parts of Cheyenne County and Kit
Carson counties in Colorado this evening. In addition a tornado may
occur this afternoon into early evening along and south of I-70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Showers and thunderstorms will be possible over parts of the region
Friday through early next week. A few severe thunderstorms will be
possible each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and early evening.

jtl

In the hours before

Special weather statement, Aug 10, 9:15 AM MDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
1015 AM CDT THU AUG 10 2017

KSZ002-101545-
Rawlins KS-
1015 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAWLINS COUNTY UNTIL 1045
AM CDT...

At 1015 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of McDonald, or 16 miles southwest of Atwood, moving
northeast at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Atwood, McDonald, Blakeman and Beardsley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3993 10108 3965 10092 3959 10135 3970 10141
      3977 10141
TIME...MOT...LOC 1515Z 246DEG 19KT 3971 10132

JN
Special weather statement, Aug 10, 9:26 AM MDT, 3 hours before
Special Weather Statement
National Weather Service Goodland KS
926 AM MDT THU AUG 10 2017

NEZ079-101600-
Dundy NE-
926 AM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR DUNDY COUNTY UNTIL 1000 AM MDT...

At 925 AM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Lamar to 9 miles east of
Haigler. Movement was northeast at 20 mph.

Up to nickel size hail and winds in excess of 30 mph will be
possible with these storms.

Locations impacted include...
Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4027 10134 4000 10171 4001 10171 4035 10205
      4035 10137
TIME...MOT...LOC 1525Z 223DEG 18KT 4038 10207 4003 10176

JN
Special weather statement, Aug 10, 10:30 AM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
1030 AM MDT THU AUG 10 2017

KSZ001-002-NEZ079-080-101715-
Rawlins KS-Cheyenne KS-Hitchcock NE-Dundy NE-
1030 AM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND
NORTHWESTERN RAWLINS COUNTIES IN NORTHWESTERN KANSAS...SOUTHWESTERN
HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA
UNTIL 1115 AM MDT/1215 PM CDT/...

At 1030 AM MDT/1130 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Benkelman, moving east at 20 mph.

Up to nickel size hail and winds in excess of 30 mph will be
possible with this storm.

Locations impacted include...
Atwood, McDonald, Blakeman and Beardsley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3981 10165 4001 10156 4007 10100 3971 10103
TIME...MOT...LOC 1630Z 270DEG 15KT 3993 10149

JN
Local storm report, Aug 10, 12:20 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1220 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             4 N GOODLAND            39.41N 101.71W
08/10/2017  M1.75 INCH       SHERMAN            KS   PUBLIC

&&

JN
Local storm report, Aug 10, 12:22 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1222 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HAIL             GOODLAND                39.35N 101.71W
08/10/2017  M2.50 INCH       SHERMAN            KS   OFFICIAL NWS OBS

            NWS GOODLAND

&&

JN
Local storm report, Aug 10, 12:25 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1225 PM MDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     HAIL             W GOODLAND              39.35N 101.71W
08/10/2017  M1.00 INCH       SHERMAN            KS   PUBLIC

            WEST SIDE OF TOWN

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 10:26 PM MDTSpecial Weather StatementGLDSheridan34 min
Aug 10, 3:13 AM MDTDense Fog AdvisoryGLDDecatur, Gove, Graham, Greeley, Logan, Norton and 4 more6 hr
Aug 10, 7:21 AM MDTSpecial Weather StatementGLDSherman24 min
Aug 10, 8:01 AM MDTSpecial Weather StatementGLDLogan44 min
Aug 10, 8:14 AM MDTSpecial Weather StatementGLDCheyenne46 min
Aug 10, 9:15 AM MDTSpecial Weather StatementGLDRawlins30 min
Aug 10, 10:30 AM MDTSpecial Weather StatementGLDRawlins45 min
Aug 10, 10:49 AM MDTFlash Flood WatchGLDGreeley, Logan, Sherman, Wallace, Wichita11 hr
Aug 10, 11:10 AM MDTSevere Thunderstorm WarningGLDRawlins35 min
Aug 10, 11:33 AM MDTSevere Thunderstorm WarningGLDRawlins27 min
Aug 10, 11:50 AM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas40 min
Aug 10, 12:09 PM MDTSevere Thunderstorm WarningGLDSherman36 min
Aug 10, 12:21 PM MDTSevere Thunderstorm WarningGLDSheridan39 min
Aug 10, 12:48 PM MDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan57 min
Aug 10, 1:03 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace57 min
Aug 10, 1:05 PM MDTTornado WarningGLDGove, Graham, Sheridan25 min
Aug 10, 1:06 PM MDTFlash Flood WarningGLDGraham, Sheridan6 hr
Aug 10, 1:40 PM MDTTornado WarningGLDLogan35 min
Aug 10, 1:43 PM MDTFlash Flood WarningGLDLogan3 hr
Aug 10, 1:52 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Wichita42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.